viagra

Discussion in 'The Healthy Penis' started by Imported, May 1, 2004.

  1. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    tripod2004: OK so it's an old topic but I took a half viagra pill for the first time yesterday. 2 of us shared a tablet and, watched by our partners waited for it to work. I HAVE NEVER HAD SUCH AN ERECTION IN ALL MY ADULT LIFE! We both stood there with huge penises. My erection topped 9'' for the first time and friends over 10. It not only felt and looked good it stayed rock hard for ages. All good things end tho and i ended up with a ragin headache. But 10 out of 10. And as we all know, it's only temporary.
     
  2. benderten2001

    Gold Member

    Joined:
    Oct 8, 2002
    Messages:
    1,029
    Likes Received:
    0
    [quote author=tripod2004 link=board=health;num=1083427950;start=0#0 date=05/01/04 at 09:03:30]

    "OK so it's an old topic but I took a half viagra pill for the first time yesterday....

    I HAVE NEVER HAD SUCH AN ERECTION IN ALL MY ADULT LIFE!...

    ...All good things end tho and i ended up with a ragin headache..."

    [/quote]

    It's the "headache" part of this worries me.

    Viagra tempers with the circulation system to get the erection benefits. This medication (and it's new marketed equivalents) is ideally suited for men with certain identified erectile dysfunctions which result from impaired circulation disorders or "other reasons" where improved blood flow can stimulate a better "hard-on". Not always, but these medications were intended for men over a certain age who could "use a little help" now and then.

    Some here will label me an alarmest and one jumping to conclusions and trying to spoil a good time. But, if my comments here (or anywhere in this forum) can make someone think, I've achieved something worthwhile.

    Taking Viagra without a knowledge of one's general health (as in having an MD supervising its use) is plain, foolish, R I S K Y. Men have DIED unexpectedly from side effects brought on by taking Viagra. Yes, it's rare for this to happen. But, it HAS happened, even when a physician prescribed it!. While several of these instances occurred as Viagra was being introduced, it's still nonetheless a potent medication with certain needs to be careful, VERY careful.

    Getting a headache (even though it may be a common side effect or not (?) ) is still indicating something is amiss. --Something CAUSED that headache and I suspect it involves circulation. Seems like gambling to me....taking a chance with one's health. Using Viagra spontaneously (i.e. "recreationally" ) ? ---I dunno.

    I enjoy a good strong erection like any fella. But, if I'm going to get a bustin' headache to achieve one, I just might consider changing my plans.
     
  3. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    tripod2004: thanks for advice there. The headache was not that bad and soon passed. I agree there can be fatal side effects but i think i'm pretty fit and heck, if you had seen the size of my erection even tho it was only for an hour or so, then i think it may be worth it.
     
  4. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    AUncut10in: Just two suggestions. Try taking a little less, maybe a 25 mm tablet would work on you. Usually guys that get headaches are taking more than they personally need. One of the problems with Viagra is that it takes about an hour to work and longer if you have eaten a meal. If this is inconvient for you, you should try using Viagra Sublinguals. You can get them at www.vidrin.com. The Viagra works in about 15 minutes. Viagra is a pretty safe drug. I think last year Pfizer sold over a billion dollars worth of Viagra with very few medical problems.
     
  5. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    hung: Great Looking Penis there "anuncut10" I just checked out your image that is linked on your post. Like you, I also am uncut. I do not measure out like you do; however I enjoy what I have and envy those who are more endowed. That stated, I have yet to use viagra or any other pill. I am sure that as I mature I will resort to some medication; however at this time I do not feel the need for same. It is tempting, I must state based on what I read hear and other places concerning the magnicent, raging erections that these pills produce. I would like to read some post from males who have used these products over a period of over a year with a summary of any possible reactions they may have experienced. In fact my concern is, once and when I start using these pills, will I need to continue using them to maintain or even achieve a reasonable erection?

    In short, if and when I use them, will I have to continue using to achieve sexual happiness in my future?

    Thank You in advance for any responses this post generates.

    Also, please feel free to send me a private message via the link on my profile.

    Thanks for the opportunity to discuss this matter.
     
Draft saved Draft deleted